I was prescribed Bystolic (nebivolol) to help with heart palpitations.
7 Dec 2011
You may find this link to comments from users of Bystolic helpful:
9 Dec 2011
I have been taking 5 mg of Bystolic daily for palpatations/arrhythmia for a year. The medicine is working exceptionally well for me with no side effects except a 5-10 point drop in my blood pressure. I hope it works as well for you. I normally have low blood pressure, so I have to be sure to stand slowly to avoid dizziness. Best of luck and health to you. --
10 Dec 2011
It will take a week or two for your tummy to adjust, but it will. I drank lots of gingerale for my queasiness, which helped. Also kept crackers handy to munch on. Now I have no problems with the Bystolic. It truly is one of the better meds for palpatations/arrhythmia, according to my cardiologist. --
24 Feb 2012
I have an update. I started on five mg of Bystolic, I am now on ten mg. I was put on a low dose blood pressure med, lisonopril 10 mg. My tummy is now used to the meds, but my heart rate is now very low, 50 - 60. So far no dizziness. I am finding that food combos are having affects on the palipatations. Been working on the problem since August... Hope my Doc finds the right combination of meds for me...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to change from Bystolic to the generic Nebivolol because my Medicare covers the cost.
2 answers • 13 Oct 2013
... getting heartburn. I read beta blockers can cause this until you adjust. I just switched from atenolol about a month ago
1 answer • 2 Feb 2014
1 answer • 28 May 2014
In short my story. I am 40, female. And suffer from a slight form of cariomyopathy (dilated) since 2005. I took Sotalol and Apocard for years but ...
0 answers • 29 Jul 2014
Hi. I just started invokana 100mg yesterday and I started having mild heart palpitations last night?
heart palpitations last night and again on and off today. Has anyone else experienced this?
0 answers • 1 Feb 2015